# SDR YENA2020021950187

- Difficulty date: February 15, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 2970
- Aircraft time: 52,526 hours, 18,649 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION REAR SPAR TRAILING EDGE RIBLET J RIB 17 RH WING; ACCOMPLISHED REPAIR PER JB EC A20-162-01 IN JB WO 1036172
